Graves disease and hives

Common Questions and Answers about Graves disease and hives

graves-disease

Avatar f tn 19 year old son was getting hives mainly at night. Diagnosed with Graves disease a couple weeks ago and on meds now. is this normal with graves?
558632 tn?1303471125 Does anyone else experience hives with graves disease. I have been on PTU for almost 3 years (may of 08) and just started to get hives off and on. help!!
Avatar n tn My daughter had the same reaction to Tapazole and has been on PTU for the past five years and is doing great on it. Good luck!
Avatar n tn Had some blood work done within these two weeks, followed by more bloodwork, was sent to a specialist and was told that I have Graves disease along with Hep C. Needless to say I am surprised and overwhelmed. In the past three days I have started on Tapazole, 5mg a day, and I am still getting hives this whole time, along with increased fatigue. In the past 6 years I have developed allergies (hives) from many antibiotics, where before the only allergies I used to experience were seasonal.
Avatar n tn want to take an antihistamines, I heard that it can bring on the graves eye disease, so my endo switched me to PTU after 3 weeks of itching, and again I have hives and welts. Now what?
620695 tn?1221490231 Changed diet (2nd week in) to as whole, raw and organic as possible. Making everthing from scratch w/fresh and organic fruits, vegies and meats. Hope to get off Prednisone, Synthroid and Cytomel.
209405 tn?1189755821 Wow, reading everyones' comments about Graves and hives is really disapointing. I am wondering though if the hives is actually a symptom of the Graves and not a reaction to medication. I never used to have any allergies other than seasonal, and in the past 6 years I have developed an allergy to most anti-biotics, where I would get hives. In the past 6 weeks, I came down with strep, took antibiotics, was fine, then developed hives two days after finishing the medication.
1549175 tn?1293934408 Well today i came home from the hospital and its my frist night home with Graves. I am entering a new chapter in my life. Graves will not knock me down. Im standing up for me!!!
620695 tn?1221490231 I have started with the Center for Integrative Wellness and am looking at Graves Disease from a whole different angle. I have changed my diet to totally avoid anything in a can or box or processed. Eating foods that are fresh, organic and raw as much as possible. Organic meats and fish (no hormones or preservatives). Started supplementing my diet with Dr. Ben Kim's powered 100% organic GREENS, plant-based Vitamin C and Acerola Cherry powders in a daily (delicious) smoothie.
Avatar f tn Diagnosed with Graves Disease in 1993. Had radio active iodene, on synthroid .100 mg. Thyroid hormone testing results appear normal however have all the classic hypometabliic symptoms as well as depression and anxiety.
Avatar f tn Diagnosed with Graves Disease in 1993. Had radio active iodene, on synthroid .100 mg. Thyroid hormone testing results appear normal however have all the classic hypometabliic symptoms as well as depression and anxiety.
Avatar f tn Diagnosed with Graves Disease in 1993. Had radio active iodene, on synthroid .100 mg. Thyroid hormone testing results appear normal however have all the classic hypometabliic symptoms as well as depression and anxiety.
Avatar f tn In 1981 I was diagnosed with Graves Disease. I had a large goiter on the right side. My eyes popped out like a frog. Family called me "frog eyes". Very disheartening. Oh Well. My son was 2 1/2 years at the time. Doc decided to remove my thyroid. Cut right across my neck, through my vocal cords. Took a while to talk again and when I did my voice was different. I could no longer sing either! I exercised my voice by reading to my son. I am glad he was around to help me get through it.
1102308 tn?1257806648 been on methimazole for three weeks and have had uncontrollable itching on my elbows and shins...sometimes hives develop...is there anything i can do to relieve this>? it is horrible at night and i havent been sleeping very much and the itching isnt helping...any suggestions>? is it just the methimazole or the graves or both? please help!!!
Avatar f tn Saw Endo today - official diagnosis Graves Disease.
Avatar f tn I found out via an email that I have Graves' disease . 4 weeks ago I learned I had hyperthyroidism and was placed on methimazole 10mg2x a day. The email for the type came 3 weeks later and it was frightening to read about. I felt exhausted for months had stomach issues and lost 15 pounds in a month. 4 weeks into the medication I have a distended stomach with pains and horrible rashes. All that said I'm completely stressed about the eye issues that come with graves.
Avatar f tn Causes of Chronic Urticaria and Angioedema in Autoimmune Diseases by Elaine Moore.
Avatar f tn 5mg PO TID; confirmed Graves Disease
877337 tn?1249844450 Blood test diagnose me with Graves' Disease.
Avatar f tn I am diagonsed as graves too, and i am recently had hives, big rash on my head, legs , all over the body, I went to er and got benadryl , did not help, then dr prescribed me prednisone.
Avatar f tn Yes, autoimmune thyroid disease can cause rashes and hives. Also medications for hyperthyroidism can cause a rash. You should discuss this with your physician to formulate a plan.
302467 tn?1214052434 I knew it was there because my right breast is slightly larger than the left. Though, it's normal for women to have one breast larger than the other, it's NOT normal for me. I touch my breast all the time (self breast exam), I look at em, I like em a lot : ) So I know when there is something 'off' about them. My boyfriend noticed that one was larger than the other one day. He said that he thought it was strange (he knows my breast well too). I downplayed it.
Avatar f tn Hi...I'm new to this site and to Graves Disease. I was diagnosed a few weeks ago, started on 10 mg of methimazole, got over the first wave of side effects. Two weeks to the day I got a terrible cases of hives. My endo is now putting me on PTU. I've read about PTU and see that a common side effect is hives! It makes no rational sense to put me on it. Has anyone else had this experience?